On monotonicity of the modified likelihood ratio test for the equality of two covariances
M. S. Srivastava,
C. G. Khatri and
E. M. Carter
Journal of Multivariate Analysis, 1978, vol. 8, issue 2, 262-267
Abstract:
For testing the hypothesis of equality of two covariances ([Sigma]1 and [Sigma]2) of two p-dimensional multivariate normal populations, it is shown that the power function of the modified likelihood ratio test increases as [lambda]1 increases from one and [lambda]r decreases from one where [lambda]1 > ... > [lambda]r > 0 are the distinct characteristic roots of [Sigma]1[Sigma]2-1, r
Keywords: Monotonicity; unbiasedness; modified; likelihood; ratio; test; equality; of; covariances (search for similar items in EconPapers)
Date: 1978
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(78)90077-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:8:y:1978:i:2:p:262-267
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().